# SDR UIEA2014051900211

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,958 hours, 18,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2103
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE REQUIRES REPLACEMENT FOR LOW PRESS.  R & R ENTRY SERVICE DOOR ESCAPE SLIDE PACK IAW AMM 25-66-01 AT L4 DOOR POSITION.
